# SDR SIMA20151106009

- Difficulty date: November 6, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14004213605
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM LT ANGLE IS CRACKED, BETWEEN FRAMES 47 & 48.  COMPLETED REPAIR OF LT OMEGA BEAM LT ANGLE IAW SRM 53-23-02.  CHANNEL PN 140-04213-611, SHEAR CLIP PN 140-04214-605 & 140-04214-611.
